Intransitive Cartesian decompositions preserved by innately transitive permutation groups

Baddeley, Robert W. and Praeger, Cheryl E. and Schneider, Csaba (2008) Intransitive Cartesian decompositions preserved by innately transitive permutation groups. Transactions of the American Mathematical Society, 360 (2). pp. 743-764.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: http://eprints.sztaki.hu/id/eprint/5614

Update Item Update Item